Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On identity for eigenvalues of second order differential operator equation

MATHEMATICAL AND COMPUTER MODELLING, vol.49, pp.403-412, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Classification of rational singularities of surfaces

International journal of pure and applied mathematics, pp.85-110, 2007 (Refereed Journals of Other Institutions)

On the regularized trace of a fourth order regular differential equation.

International journal of contemporary mathematical sciences, vol.1, pp.245-254, 2006 (Refereed Journals of Other Institutions)

A minimal realization for linear control systems on Lie groups with a drift from normalizer

International journal of applied mathematics, pp.335-340, 2002 (Refereed Journals of Other Institutions)

The Green Function of Given Sturm-Liouville Equation with Operator Coefficient Given in Semi-Axis

International journal of differential equations and applications, pp.85-106, 2002 (Refereed Journals of Other Institutions)

Seperation Problem for Sturm-Liouville Equation with Operator Coefficient

Proyecciones, pp.177-191, 2001 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings